# SDR 95ZZZX1007

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345RM
- Make and model: Amtr GOSHAWK
- Aircraft serial: 001
- Engine: Lyc IO540P1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Pipe
- Part number: LW16343
- Condition: Broken
- Location: Nr 3 Cyl Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MAINTENANCE PERSONNEL NOTED THAT NR 3 CYLINDER INTAKE PIPE WAS LOOSE AT CYLINDER.  FOUND INTAKE PIPE BROKEN ABOUT 45 DEGREES AT THE FLANGE.  REPLACED PART WITH A NEW INTAKE PIPE.  OLD INTAKE PIPE HAD BEEN CHROMEPLATED BY UNKNOWN SHOP.  SUSPECT HYDROGEN EMBRITTLEMENT.  RECOMMEND THAT INTAKE PIPES NOT BE CHROMEPLATED.
